Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes shivering of hands while taking hypertension medicine?

I have constant shaking at night or when I sit in recliner, like a motor running and shaking all night long. My right hand shakes during the day at work. I have no problems with balance or sense of smell, No pain or headaches, no vision problems, no urinary or bowels problems, no fever, I drink 1-2 cups of weak coffee per day, social alcohol once or twice a month, I take blood pressure pills, natures thyroid for slightly low thyroid but still in normal range. I take vitamins and minerals.
Mon, 30 Sep 2019
Report Abuse
General & Family Physician 's  Response
Hello,

What is your age? Tremor at rest better you have to rule out Parkinsonism. Better consult a Neurologist.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. C. Elanchezhian, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

yes, I just started taking the drug diltiazem hc 60 mg for hypertension every 12 hrs. the side effect is herendous...put me like in coma state, and...